Advertisement

Correctness of the linear closure of hyperplane-based recognition algorithms

  • E. I. LysenokEmail author
Article
  • 17 Downloads

Abstract

A theorem concerning the correctness of the linear closure of the set of recognition algorithms based on the separation of objects by hyperplanes is proved.

Key words

recognition algorithm hyperplane correctness of recognition algorithms 

References

  1. 1.
    Yu. I. Zhuravlev, “Correct Algebras over Sets of Incorrect (Heuristic) Algorithms: Part I,” Kibernetika, No. 4, 5–17 (1977).Google Scholar
  2. 2.
    V. A. Il’in and G. D. Kim, Linear Algebra and Analytic Geometry (Mosc. Gos. Univ., Moscow, 2002).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2009

Authors and Affiliations

  1. 1.Faculty of Computational Mathematics and CyberneticsMoscow State UniversityMoscowRussia

Personalised recommendations